# SDR JJBA20240923018

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 41,364 hours, 28,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 6 EMERGENCY LIGHTS INOPERATIVE. SUSPECT BATTERY PACK #3. FOUND #3 BATTERY PACK DISCONNECTED. INSTALLED BATTERY. OPS CHECK SAT.
